Artykuł w czasopiśmie
Brak miniatury
Licencja

CC-BYCC-BY - Uznanie autorstwa
 

On Multimatrix Models Motivated by Random Noncommutative Geometry II: A Yang-Mills-Higgs Matrix Model

Uproszczony widok
dc.abstract.enWe continue the study of fuzzy geometries inside Connes’ spectral formalism and their relation to multimatrix models. In this companion paper to Pérez-Sánchez (Ann Henri Poincaré 22:3095–3148, 2021, arXiv:2007.10914), we propose a gauge theory setting based on noncommutative geometry, which—just as the traditional formulation in terms of almost-commutative manifolds—has the ability to also accommodate a Higgs field. However, in contrast to ‘almost-commutative manifolds’, the present framework, which we call gauge matrix spectral triples, employs only finite-dimensional algebras. In a path-integral quantization approach to the Spectral Action, this allows to state Yang–Mills–Higgs theory (on four-dimensional Euclidean fuzzy space) as an explicit random multimatrix model obtained here, whose matrix fields exactly mirror those of the Yang–Mills–Higgs theory on a smooth manifold.
dc.affiliationUniwersytet Warszawski
dc.contributor.authorSanchez, Carlos Ignacio Perez
dc.date.accessioned2024-01-25T15:45:24Z
dc.date.available2024-01-25T15:45:24Z
dc.date.issued2022
dc.description.accesstimeAT_PUBLICATION
dc.description.financePublikacja bezkosztowa
dc.description.number6
dc.description.versionORIGINAL_AUTHOR
dc.description.volume23
dc.identifier.doi10.1007/S00023-021-01138-W
dc.identifier.issn1424-0637
dc.identifier.urihttps://repozytorium.uw.edu.pl//handle/item/114722
dc.identifier.weblinkhttps://link.springer.com/content/pdf/10.1007/s00023-021-01138-w.pdf
dc.languageeng
dc.pbn.affiliationphysical sciences
dc.relation.ispartofAnnales Henri Poincare
dc.relation.pages1979–2023
dc.rightsCC-BY
dc.sciencecloudnosend
dc.titleOn Multimatrix Models Motivated by Random Noncommutative Geometry II: A Yang-Mills-Higgs Matrix Model
dc.typeJournalArticle
dspace.entity.typePublication